CSN Login
Members Online: 10

Back in hospital 4 days after Chemo started??

rondoo
Posts: 17
Joined: Sep 2012

My father was just diagnosed with metastatic transitional cell carcinoma of kidney. He received his first dose of Carboplatin/Gemzar on Monday. Went to ER last night with 101 temp, shortness of breath. Admitted with possible pneumonia and high potassium, low calcium. Is this from Chemo???

Texas_wedge's picture
Texas_wedge
Posts: 2807
Joined: Nov 2011

That's a question that's almost certainly way beyond the knowledge of anyone here. However, feeling hot and suffering shortness of breath are possible allergic reactions to Carboplatin and should be taken very seriously. Please pursue the matter with your best medical advisers.

Apart from them, you might get some insights from ACOR'S list called KIDNEY-ONC where there are many people with donkey's years of experience and quite a few with considerable medical knowledge.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network